# SDR AALA201506129002

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 46,615 hours, 19,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2318
- Condition: Inoperative
- Location: Cabin
- Part time: 41,510 hours, 20,641 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT  ROWS 14, 18 & 22 INOPERATIVE.  CHANGED AN EPSU.
